# SDR DALA2016011600428

- Difficulty date: January 6, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 389-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE CUSP WEB AND CLIPS BS 389 - 427.  REMOVED CORROSION IAW SRM 53-00-55, PG 101.  FOUND TO BE OUT OF LIMITS.  PERFORMED REPAIR  IAW SRM 53-00-55, REPAIR NR 4.
